ISSN: 1304-7191 | E-ISSN: 1304-7205
On the exponential stability of a flexible structure in thermo-elasticity with micro-temperature effects
1Faculté des Sciences et de la Technologie, Université DBKM, Algérie
2Department of Mathematics and Informatics, Souk AhrasUniv, Souk Ahras, Algeria
3Laboratory of Applied Mathematics, University BadjiMokhtar, Annaba, Algeria
Sigma J Eng Nat Sci 2021; 39(3): 260-267 DOI: 10.14744/sigma.2021.00015
Full Text PDF


In this paper, we consider a non-uniform flexible structure with micro-temperature effect. We prove the well-posed of the problem using semi-group theory, as well as an exponential stability using the multiplier method without any restriction or relation on the coefficients of the system.